# SDR AALA2019121209024

- Difficulty date: December 9, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 20,528 hours, 8,433 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Condition: Burned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS SIDE WINDOW JUST OUTSIDE OPEN HANDLE DEVELOPED BLACK BURN MARK IN FLIGHT. REPLACED WINDOW PER TASK CARD 56-94-02.
